MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM KNOTLESS SUTURETAK; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 2.4MM KNOTLESS SUTURETAK; POLYETHYLENE SYNTHETIC SUTURE
Model Number 2.4MM KNOTLESS SUTURETAK
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
2.4MM KNOTLESS SUTURETAK
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25797855
Report Number1220246-2026-03745
Device Sequence Number5889866
Product Code GAT
UDI-Device Identifier00888867443624
UDI-Public(01)00888867443624(11)260105(17)301231(10)15552551
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K252314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-2424PHS
Device Lot Number15552551
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown